| Model Number |
DVFB1D4 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Pain (1994); Swelling/ Edema (4577); No Clinical Signs, Symptoms or Conditions (4582); Medical device site infection (4845)
| Date of Event |
02/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 6935m55 lead - implanted: (b)(6) 2017 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited out of range (oor) high pacing impedance.The lead was explanted.The implantable cardioverter defibrillator (icd) was explanted for unknown reason. no patient complications have been reported as a result of this event.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) was explanted for unknown reason. no patient complications have been reported as a result of this event.It was further reported that the patient experienced an ongoing temperature, swelling, and pain at the icd implant site.A chronic pocket infection was confirmed as evidenced by a large volume of frank purulence.The icd system was explanted.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the patient experienced an ongoing temperature, swelling, and pain at the icd implant site.A chronic pocket infection was confirmed as evidenced by a large volume of frank purulence.The icd system was explanted.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.